# SDR DXTA2021090348120

- Difficulty date: September 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N774QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20554
- Aircraft time: 7,066 hours, 4,027 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 700407021
- Part serial: 136141
- Condition: Damaged
- Location: Right
- Part time: 7,066 hours, 4,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE COMPRESSOR STALL: ON ROTATION FOR TAKEOFF A SCRAPING SOUND WAS HEARD FROM THE RIGHT SIDE OF THE AIRCRAFT. IT WASN'T A SOUND I HAD HEARD BEFORE IN THIS AIRPLANE. AFTER THE FACT, THE OWNER COMMENTED SHE HEARD TWO DISTINCT POPS AT THAT TIME. I DID NOT NOTICE ANY INSTRUMENT FLUCTUATIONS, BUT OUT OF CAUTION WE FLEW THE PLANE LONG ENOUGH TO PUT US UNDER LANDING WEIGHT, DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. WE HAD LESS THAN A TEN KNOT CROSSWIND DURING TAKEOFF ROLL. ALL OTHER PARAMETERS SEEMED TOTALLY NORMAL.//SIGNOFF// BORESCOPE INSPECTION OF RH ENG, REMOVED COWLS. ACCESSED DIFFERENT ENGINE AREAS FOR BORESCOPE. BORESCOPED. CLOSED ACCESS AREAS. RE-INSTALLED COWL. SENT FINDINGS OVER TO HONEYWELL AND NJA. HONEYWELL DID NOT SEE ANY MAJOR ISSUES. NJA RECOMMENDS PERFORMING COMPRESSOR STALL NJA TASK 055201 AS PER NJA DECISION, RH ENG WILL BE R/R'D REF. ITEM 1.17 (STANDARD AERO WILL BE CONDUCTING ENG REMOVAL AND REPLACEMENT) STANDARD AERO IS CONDUCTING RH ENG R/R, I ASSISTED IN ENG COWL REMOVAL AND COMPONENTS REMOVAL, STANDARD AERO WILL REQUIRED AN ENGINE RUN QUALIFIED TECHNICIAN ONCE ENG INSTALL COMPLETED. THEY WILL STANDARD AERO REQUESTED ASSISTANCE FOR ENGINE CHANGE. OPERATED FORKLIFT TO REMOVE ENGINE, T/R AND INLET, ALSO ASSITED SWAP ENG COMPONENTS FROM OLD ENG TO NEW ENG. BOXED OLD ENGINE AND INSTALLED NEW ENG, INLET AND T/R ASSY FINISHED INSTALING ALL ENGINE COMPONENTS AND COWLINGS. PERFORMED WET, DRY AND NORMAL RUNS, ALSO CONDUCTED PERFORMANCE RUNS ALONG W/ THRUST REVERSER SYSTEM CHECK AND RH ENG BLEED AIR OPS/LEAK CK. ALL CHECKS GOOD. NO LEAKS NOTED. ALL WORK ACCOMPUSHED IAW CL350 MM 71-00-01·000-801, 71·00-01-400-801, 71·00-00-866·806, 71-00-00--866·805,
